# SDR 97ZZZX2940

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4105D
- Make and model: Piper PA-31-350
- Aircraft serial: 318252027
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose Assy
- Part number: 3999710
- Condition: Leaks
- Location: Fuel System
- Part time: 5,750 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE ASSY LEAKS.  NOT AT FITTINGS, BUT IN MIDDLE OF HOSE.  HOSE HAS STAINLESS BRAID ON OUTSIDE WHICH LOOKS FINE, BUT RUBBER IS DETERIORATED.
